EconPapers    
Economics at your fingertips  
 

Alternative axiomatic characterizations of the Shapley and Banzhaf values

Vincent Feltkamp

No 1993-53, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: Game; Theory (search for similar items in EconPapers)
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://pure.uvt.nl/ws/portalfiles/portal/1153578/VF5621733.pdf (application/pdf)

Related works:
Journal Article: Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values (1995)
Working Paper: Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:5f378762-91ac-4cd5-98fe-40d78bb469b7

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2022-07-31
Handle: RePEc:tiu:tiucen:5f378762-91ac-4cd5-98fe-40d78bb469b7